# SDR DL72S953233

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT SIGN ABOVE LEFT FWD ENTRY DOOR DID NOT ILLUMINATE ON EMERGENCY EXIT LIGHTS CHECK.  REPLACED EMERGENCY EXIT LIGHT ASSY AND BATTERIES.  GRD CHECKS OK ON TEST.
